MathSciNet Relay Station
MathSciNet bibliographic data
MR682665 (84e:46007) 46A32 (46B99 46E99 47D15)
Ruess, Wolfgang M.; Stegall, Charles P. Extreme points in duals of operator spaces. Math. Ann. 261 (1982), no. 4, 535–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement